MathSciNet Relay Station
MathSciNet bibliographic data
MR917741 (89d:58048) 58F05 (53C57 58E10)
Viterbo, Claude A proof of Weinstein's conjecture in ${\bf R}\sp {2n}$. Ann. Inst. H. Poincaré Anal. Non Linéaire 4 (1987), no. 4, 337–356.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement